# SDR FDEA202206091401

- Difficulty date: June 9, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,968 hours, 27,783 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW2037
- Part serial: 726592
- Condition: Leaking
- Location: Right
- Part time: 77,620 hours, 27,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PDIS  793     79-01  5154     09JUN22  MEM  OPEN  U  CLIMBING THOUGH 17,000MSL ON CLIMBOUT FROM MEM  RECEIVED A R ENG OIL PRESS EICAS MESSAGE.  EICAS  INDICATED ZERO OIL QUANTITY AND OIL PRESSURE WAS  FLUCTUATING.  BY THE TIME I HAD PULLED OUT THE QRH,  THE R OIL PRESSURE HAD DROPPED INTO THE RED AND WE  ACCOMPLISHED A PRECAUTIONARY ENGINE SHUTDOWN OF THE  RIGHT ENGINE.  QUANTITY INDICATED ZERO BUT THERE  WAS STILL SOME PRESSURE WHEN WE SHUT IT DOWN.  RETURNED TO MEM FOR A FLAPS 20 SINGLE ENGINE  LANDING.  FIRE DEPARTMENT CHECKED THE AIRCRAFT AND  SAW NO HAZARDS SO WE TAXIED TO THE GATE.  EMERGENCY  WAS DECLARED.               ***EMERGENCY  DECLARED***    UPDT 09JUN22 22:22   MEM U  VERIFIED THAT RIGHT ENG OIL TANK IS EMPTY. EVIDENCE  OF OIL LEAK AT SCAVENGE PUMP.     REMOVED AND REPLACED R/H ENG PER W/C 7180210-02-02.                               ALL OPS CHECKS AND LEAK CHECKS GOOD PER W/C                                       7180210-02-02.                                                                            ENGINE, POWERPLANT, PW2037 NON R                                                  PRATT & WHITNEY                                                                   PW2037                                                                            726717
